# SDR CALA2013082690724

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,898 hours, 14,125 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BITE TEST ZONE CONTROLLER, FAULTING CONTROLLER.
